# SDR DXTA200702718

- Difficulty date: December 27, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N997QS
- Make and model: Cessna 750
- Aircraft serial: 7500208
- Aircraft time: 5,118 hours, 3,118 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Unit
- Part number: MP50G4
- Part serial: 250A
- Condition: Inoperative
- Location: Te Flaps
- Part time: 5,118 hours, 3,118 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UPON APPROACH, SELECTED FLAPS TO 5 DEGREES AND RECEIVED EICAS (FLAP FAIL) AMBER MESSAGE.  TROUBLESHOT TO BAD PDU CLUTCH.  REMOVED AND REPLACED PDU IAW 750 MM 27-52-00.  ALSO CHECKED RESOLVERS OPERATION DURING FUNCTIONAL CHECK AND RESOLVERS CHECK GOOD.  FLAPS OPS CHECK GOOD IAW 750 MM 27-50-00
